Consumers will soon begin to get medicines such as cough syrup.

Research published this year demonstrates consumers don't generally know the potential risks of double dosing about medicine or that taking two medicines with the same component could be harmful. That's why the Acetaminophen Consciousness Coalition is issuing a safety message to customers, reminding them to double check their medicine labels to avoid doubling up on medications with acetaminophen when treating symptoms during the upcoming chilly and flu time of year. Related StoriesEnsemble models provide accurate real-time estimates of current and impending flu activityHigh dose flu vaccines significantly decrease hospitalization risk during influenza seasonFlu vaccine considerably decreases stroke riskAcetaminophen is found in more than 600 over-the-counter and prescription medications, including many that deal with cough, cool, and flu symptoms.‘This is actually the first prospective research to show an association between encounters of racism and adult-onset asthma,’ stated Coogan. ‘Racism is certainly a substantial stressor in the lives of African American ladies, and our results contribute to an evergrowing body of proof indicating that encounters of racism can have adverse effects on health.’ The hypothesized system linking encounters of racism to asthma incidence is definitely stress and its own physiological consequences, results on the disease fighting capability and the airways particularly. ‘Provided the high prevalence of both asthma and of experiences of racism in African Us citizens, the association is definitely of public health importance,’ she added.